# SDR REXA2024022600214

- Difficulty date: December 5, 2023
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD STAIR WEB CORRODED. REMOVED FWD STAIR WEB STIFFENING ANGLES, LOCATED AND DRILLED NEW SERVICEABLE FWD STAIR WEB PN 601R317071-12 AND INSTALLED STIFFENING ANGLES ONTO NEW WEB IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 REFERENCE HN00119928 FOR INSTALLATION OF WEB ONTO PAX DOOR.
